MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM14060
Medical Device Problem Codes Positioning Failure (1158); Material Perforation (2205); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review is currently being performed.The sample was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem14060 endovascular stent graft experienced a positioning failure.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The (b)(6) year old female patient weighed (b)(6) lbs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem14060 endovascular stent graft experienced a positioning failure.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The 77 year old female patient weighed 254 lbs.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review is currently being performed.The sample was returned to bd for evaluation.Based on the investigation of the returned catheter sample it was confirmed for failure to deploy/partial deployment of stent graft and material perforation.However, based on the available information, a definite root cause for the reported event could not be determined.The device is labeled for single use.H10: g4 h11: g1,h2,h6 (result & conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the initial mdr submitted for this malfunction inaccurately reported the mdr date of awareness.The correct mdr date of awareness is 03/31/2020.H10: the lot number was provided; therefore, a lot history review is currently being performed.The sample was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9957295
Report Number2020394-2020-02648
Device Sequence Number2334115
Product Code PFV
UDI-Device Identifier04049519008691
UDI-Public(01)04049519008691
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM14060
Device Catalogue NumberFEM14060
Device Lot NumberANDW3443
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/21/2020
06/18/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date04/21/2020
06/25/2020
Patient Sequence Number1